# SDR UALA2010100403657

- Difficulty date: October 3, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 52,637 hours, 7,502 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: S210W110102
- Part serial: 247
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR1 ENGINE LT INTERMEDIATE PRESSURE CHECK VALVE FLAPPER END PLAY CLEARANCE IS MORE THAN .030.  REPLACED CHECK VALVE.  OPS NORMAL.
